DOI: https://doi.org/10.15588/1607-3274-2018-4-6

ANALYSIS AND COMPARISON OF TWO QUEUEING SYSTEMS WITH HYPERERLANGIAN INPUT DISTRIBUTIONS

V. N. Tarasov

Abstract


Context. The problem of finding the solution for the mean waiting time in a closed form for a conventional system with hyperarlangian
input distributions of second order and for system with shifted hypererlangian input distributions is considered.
Objective is obtaining a solution for the main characteristic of the system-the average waiting time for queuing requirements for
a queuing system of the type G/G/1 with normal and with shifted hypererlangian input distributions of the second order.
Method. To solve this problem, we used the classical method of spectral decomposition of the solution of the Lindley integral
equation, which allows one to obtain a solution for the mean waiting time for of the systems under consideration in closed form. The
method of spectral decomposition of the solution of the Lindley integral equation occupies an important part of the theory of systems G/G/1. For the practical application of the results obtained, the well-known method of moments of probability theory is used.
Results. For the first time, spectral decompositions of the solution of the Lindley integral equation for both systems were obtained, with the help of which the calculated expressions for the average waiting time in the queue for the above-mentioned systems
in closed form were derived. This approach allows us to calculate the average latency for these systems in mathematical packages for a wide range of traffic parameters. All other characteristics of the systems are the derived from the average waiting time.
Conclusions. It is shown that the hypererlangian distribution law of the second order, like the hyperexponential, which is threeparameter, can be determined by both the first two moments and the first three moments. The choice of such a law of probability distribution is due to the fact that its coefficient of variation covers a wider range than the hyperexponential distribution. For the shifted hypererlangian distribution law, the coefficient of variation covers an even wider range. The introduction of shifted distributions extends the scope of the QS with considering the well-known fact from queuing theory, that the average waiting time is related
to the coefficients of variations in the intervals of receipts and the time of service by a quadratic dependence. The method of spectral decomposition of the solution of the Lindley integral equation for a queuing system with hypererlangian input distributions of the
second order makes it possible to obtain a solution in closed form and this solution is published for the first time. The solution obtained supplements and extends the well-known queuing theory formula for the average waiting time in the queue for a queuing system
of type G/G/1.


Keywords


hypererlangian distribution law; Lindley integral equation; spectral decomposition method; Laplace transform.

References


Kleinrock L. Teoriya massovogo obsluzhivaniya. Moscow,

Mashinostroeinie Publ, 1979, 432p.

Brannstrom N. A Queueing Theory analysis of wireless

radio systems. Appllied to HS-DSCH. Lulea university of

technology, 2004, 79 p.

Bocharov P. P., Pechinkin A. V. Teoriya massovogo

obsluzhivaniya. Moscow, Publishing House of Peoples’

Friendship University, 1995, 529 p.

Aliev T.I. Osnovy modelirovaniya diskretnyh system. SPb:

SPbGU ITMO, 2009, 363 p.

Tarasov V. N. Analysis of queues with hyperexponential

arrival distributions. Problems of Information Transmission,

, Vol. 52, No. 1, pp. 14–23.

DOI:10.1134/S0032946016010038

Tarasov V. N., Kartashevskiy I. V. Opredelenie srednego

vremeni ozhidaniya trebovaniy v upravliaemoi sisteme

massovogo obsluzhiavaniya Н2/Н2/1, Sistemy upravleniya i

informatsionniye tehnologii, 2014, No. 3, pp. 92–95.

Tarasov V. N., Bahareva N. F., Gorelov G. A., Malakhov S.

V. Analiz vhodiaschego trafika na urovne treh momentov

raspredeleniy. Informacionnye technologii, 2014, No. 9,

pp. 54–59.

RFC 3393 [IP Packet Delay Variation Metric for IP Performance

Metrics (IPPM)] Available at:

https://tools.ietf.org/html/rfc3393. (accessed: 26.02.2016).

Tarasov V. N., Bakhareva N. F., Blatov I. A. Analysis and

calculation of queuing system with delay, Automation and

Remote Control, 2015, No. 11, pp. 1945–1951. DOI:

1134/S0005117915110041

Whitt W. Approximating a point process by a renewal process:

two basic methods, Operation Research, 1982, Vol. 30,

No. 1, pp. 125-147.

Myskja A. An improved heuristic approximation for the

GI/GI/1 queue with bursty arrivals. Teletraffic and datatraffic

in a Period of Change. ITC-13. Elsevier Science Publishers,

, pp. 683–688.

Aliev T.I. Approksimaciya veroyatnostnyh raspredelenij v

modelyah massovogo obsluzhivaniya, Nauchnotekhnicheskij

vestnik informacionnyh tekhnologij, mekhaniki

i optiki, 2013, No. 2(84), pp. 88–93.

Aras A. K., Chen X. & Y. Liu Many-server Gaussian

limits for overloaded non-Markovian queues with customer

abandonment, Queueing Systems, 2018, Vol. 89,

No. 1, pp. 81–125. DOI: https://doi.org/10.1007/s11134-

-9575-0

Ghosh A. & Huang K. Asymptotically optimal control of Nsystems

with *

H2 service times under many-server heavy

traffic, Queueing Systems, 2017, Vol. 86: No. 1, pp. 35–60.

DOI: https://doi.org/10.1007/s11134-017-9518-1


GOST Style Citations


1. Клейнрок Л. Теория массового обслуживания ; пер. с
англ. под редакцией В. И. Неймана / Л. Клейнрок. – М. :
Машиностроение, 1979. – 432 с.
2. Brannstrom N. A Queueing Theory analysis of wireless
radio systems / N. Brannstrom. – Appllied to HS-DSCH.
Lulea university of technology, 2004. – 79 p.
3. Whitt W. Approximating a point process by a renewal process:
two basic methods / W. Whitt // Operation Research. –
1982. – № 1. – P. 125–147.
4. Бочаров П. П. Теория массового обслуживания /
П. П. Бочаров, А. В. Печинкин. – М. : Изд-во РУДН,
1995. – 529 c.
5. Алиев Т. И. Основы моделирования дискретных систем
/ Т. И. Алиев. – СПб : СПбГУ ИТМО, 2009. – 363 с.
6. Тарасов В.Н. Исследование систем массового обслужи-
вания с гиперэкспоненциальными входными распреде-
лениями / В. Н. Тарасов // Проблемы передачи инфор-
мации. – 2016. – № 1. – С. 16–26.
7. Тарасов В.Н. Определение среднего времени ожидания
требований в управляемой системе массового обслужи-
вания H2/H2/1 / В. Н. Тарасов, И. В. Карташевский //
Системы управления и информационные технологии. –
2014. – № 3(57). – С. 92–96.
8. Анализ входящего трафика на уровне трех моментов
распределений временных интервалов / [В. Н. Тарасов,
Н. Ф. Бахарева, Г. А. Горелов, С. В. Малахов] // Инфор-
мационные технологии. – 2014. – № 9. – С. 54–59.
9. Тарасов В. Н. Анализ и расчет системы массового об-
служивания с запаздыванием / В. Н. Тарасов, Н. Ф. Ба-
харева, И. А. Блатов // Автоматика и телемеханика. –
2015. – № 11. – С. 51–59.
10. HTTPS://tools.ietf.org/html/rfc3393. RFC 3393 IP Packet
Delay Variation Metric for IP Performance Metrics (IPPM)
(дата обращения: 26.02.2016).
11. Myskja A. An improved heuristic approximation for the
GI/GI/1 queue with bursty arrivals / A. Myskja // Teletraffic
and datatraffic in a Period of Change, ITC-13. Elsevier
Science Publishers. – 1991. – P. 683–688.
12. Алиев Т. И. Аппроксимация вероятностных распределе-
ний в моделях массового обслуживания / Т. И. Алиев //
Научно-технический вестник информационных техно-
логий, механики и оптики. – 2013. – № 2(84). – С. 88–93.
13. Aras A. K. Many-server Gaussian limits for overloaded
non-Markovian queues with customer abandonment /
A. K. Aras, X. Chen, & Y. Liu // Queueing Systems. –
2018. – Vol. 89, No. 1. – P. 81–125. DOI:
https://doi.org/10.1007/s11134-018-9575-0
14. Ghosh, A. & Huang, K. Asymptotically optimal control of
N-systems with *
H2 service times under many-server heavy
traffic / A. Ghosh, & K. Huang // Queueing Systems. –
2017. – Vol. 86, No. 1. – P. 35–60. DOI:
https://doi.org/10.1007/s11134-017-9518-1







Copyright (c) 2019 V. N. Tarasov

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Address of the journal editorial office:
Editorial office of the journal «Radio Electronics, Computer Science, Control»,
National University "Zaporizhzhia Polytechnic", 
Zhukovskogo street, 64, Zaporizhzhia, 69063, Ukraine. 
Telephone: +38-061-769-82-96 – the Editing and Publishing Department.
E-mail: rvv@zntu.edu.ua

The reference to the journal is obligatory in the cases of complete or partial use of its materials.